MAUDE Adverse Event Report: GRAPHIC CONTROLS ACQUISITION CORP.DBA NISSHA MEDIC TENDERTRODE PLUS; ELECTRODE, ELECTROCARDIOGRAPH

GRAPHIC CONTROLS ACQUISITION CORP.DBA NISSHA MEDIC TENDERTRODE PLUS; ELECTRODE, ELECTROCARDIOGRAPH
Model Number A10055-SRT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Multiple events have occurred: telemetry leads not functioning, upon observation it was noted that one of the leads (black) became disconnected from sticker.Also was noted that the other 2 leads (white and green) had some separation/peeling on stickers and loosening of wires but not yet completely disconnected.Leads were removed and provided to the clinical nurse specialist in several incidents.[date redacted] telemetry leads not functioning, upon observation it was noted that one of the leads (black) became disconnected from sticker.Also was noted that the other 2 leads (white and green) had some separation/peeling on stickers and loosening of wires but not yet completely disconnected.Leads were removed from patient and bagged, given to cns [clinical nurse specialist].[date redacted] the wire came separated from lead lot #102624 [date redacted] the wire separated from the lead.Lot number #102624 [date redacted] white lead of ekg [electrocardiogram] leads, wire disconnected from under sticker, so central monitor was alarming.Baby's feed at breast had to be paused to put on a new sticker.[date redacted] ecg [electrocardiogram] wire came apart from the gel adherence pad.[date redacted] the black lead wire pulled out from under sticker.Baby had to be unwrapped and woken up from being asleep to replace lead.[date redacted] vermed neonatal cardiac lead, wire separated from the lead.

Brand Name
TENDERTRODE PLUS
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
GRAPHIC CONTROLS ACQUISITION CORP.DBA NISSHA MEDIC
400 exchange st
buffalo NY 14204
MDR Report Key22478411
Report Number22478411
Device Sequence Number15589478
Product Code DRX
UDI-Device Identifier10813150021651
UDI-Public(01)10813150021651
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/18/2025
Report Date (Section F) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA10055-SRT
Device Catalogue NumberA10055-SRT
Device Lot Number102624
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/18/2025